# SDR ASAA2023031242709

- Difficulty date: March 12, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 147A581030
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 147A5810-30 UPPER SURFACE PEELING. GROUNDED - YES. REPAIRED AFT WET AREA FLOOR PANEL 147A5810-30 IAW ASA B737-800 SRM 53-00-50, SRM 53-00-50-2R-0.
